Universidad Complutense de Madrid
E-Prints Complutense

Positivity for large time of solutions of the heat equation: The parabolic antimaximum principle

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso and Fleckinger-Pellé, Jacqueline (2004) Positivity for large time of solutions of the heat equation: The parabolic antimaximum principle. Discrete and Continuous Dynamical Systems. Series A., 10 (1-2). pp. 193-200. ISSN 1078-0947

[img] PDF
Restringido a Repository staff only

152kB

Official URL: http://aimsciences.org/journals/pdfs.jsp?paperID=139&mode=full


URLURL Type
http://aimsciences.org/Publisher


Abstract

We study the positivity, for large time, of the solutions to the heat equation Q(a) (f,u(0)): [GRAPHIC] where Q is a smooth bounded domain in RN and a C R. We obtain some sufficient conditions for having a finite time t(p) > 0 (depending on a and on the data u(0) and f which are not necessarily of the same sign) such that u(t, x) > 0 For Allt > t(p), a.e.x is an element of Omega.


Item Type:Article
Uncontrolled Keywords:maximum and antimaximum principle; heat equation; parabolic problems
Subjects:Sciences > Mathematics > Differential geometry
Sciences > Mathematics > Differential equations
ID Code:15471
Deposited On:04 Jun 2012 08:40
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page